Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/1400

TitleGlobals of pseudovarieties of commutative semigroups : the finite basis problem, decidability and gaps
Author(s)Almeida, Jorge
Azevedo, Assis
Keywordssemigroupoid
global pseudovariety
pseudoidentity basis
Issue date2001
PublisherCambridge University Press
JournalProceedings of the Edinburgh Mathematical Society
Citation"Proceedings of the Edinburgh Mathematical Society". ISSN 0013-0915. 44 (2001) 27-47.
Abstract(s)Whereas pseudovarieties of commutative semigroups are known to be finitely based, the globals of monoidal pseudovarieties of commutative semigroups are shown to be finitely based (or of finite vertex rank) if and only if the index is 0, 1 or omega. Nevertheless, on these pseudovarieties, the operation of taking the global preserves decidability. Furthermore, the gaps between many of these globals are shown to be big in the sense that they contain chains which are order isomorphic to the reals.
TypeArticle
URIhttp://hdl.handle.net/1822/1400
ISSN0013-0915
Peer-Reviewedyes
AccessOpen access
Appears in Collections:DMAT - Artigos (Papers)

Files in This Item:
File Description SizeFormat 
JAlmeidaAssis_gCom_PEMS2001.pdf294,05 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID